Allergic to paracetamol please help - Medical Pedia

FORUM Forums Allergies Allergic to paracetamol please help

This topic contains 1 reply, has 2 voices, and was last updated by Avatar medicalguru 5 days, 16 hours ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #84
    Avatar
    lakstore
    Participant

    Hello,
    I usually have headaches due to me being a construction worker with all the noise and the hard work. Usually, I take paracetamol when the headache is excessive but it always leads to me having persistent skin itches a few minutes after taking the drug. I know its an allergic reaction to the drug. What other proper over-the-counter medications I can use for my headaches?

    #85
    Avatar
    medicalguru
    Moderator

    Hello lakstore,
    Being a construction worker is a heavy task that drains you and causes a lot of pain. Usually, I advise against excessive use of OTC medications but if it’s excess and you have an allergy to paracetamol, I would suggest the classic aspirin or even diclofenac. Be advised that excessive use causes resistance to the drug and they will no longer be effective to you. I suggest you consider having a massage and a warm bath as relaxants. Also, hydrate a lot. Cheers!

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.